# SDR FDEA201007272675

- Difficulty date: July 27, 2010
- Submitted: July 27, 2010
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- Aircraft time: 50,820 hours, 11,220 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB32121
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING DROOP L/E UPPER OTBD SKIN CRACKED.  REPAIR CARRIED OUT AT LT WING DROOP L/E UPPER OTBD SKIN IAW SRM 57-40-01, FIG 201, REV 43.  FABRICATED REPAIR DOUBLER AND INSTALLED IAW SRM 57-40-01, FIG 201, REV 43.  THIS REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100, REV 110.
